# SDR 96ZZZX5172

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167EE
- Make and model: Beech C-99
- Aircraft serial: U167
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 993640201
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 8511 - AFTER TAKEOFF, GEAR HANDLE WOULD NOT MOVE TO THE 'UP' POSITION.  PILOT OVERRODE THE RELASE SWITCH AND MOVED HANDLE TO 'UP' POSITION, BUT GEAR REMAINED DOWN.  HANDLE WAS SELECTED DOWN.  AIRCRAFT RETURNED TO BASE.  RIGHT MLG SAFETY SWITCH (WEIGHT-ON-WHEELS) OUT OF RIG.
